# SDR USAA2009102392855

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 857,632 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - CORROSION ON AFT GALLEY FLOOR DECK PLATE AT BS 1681, RBL 50, WL 208.1.  REPAIRED AFT GALLEY FLOOR DECK PLATE AT BS 1681, RBL 50, WL 208.1 IAW  B757 SRM 53-60-01 AND 51-40-02.
